# SDR DALA2022041902678

- Difficulty date: April 16, 2022
- Submitted: April 19, 2022
- Operation: Air carrier
- Aircraft: N817NW
- Make and model: Airbus A330-323
- Aircraft serial: 0843
- Aircraft time: 61,981 hours, 8,291 cycles
- System (JASC): 2400 · Electrical Power System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3317 DURING APU CHANGE, FOUND EVIDENCE OF ARCING AT T3 TERMINAL OF APU FEEDER HARNESS. CORRECTIVE ACTION: R/R T3 TERMINAL RING PER A330 ESPM 20-48 & A330 WDM 24-23. (8838295)
